Volume 30, Number 3
Previous Issue Next Issue

Huangxin Chen, Xuejun Xu & Weiying Zheng

10.4208/jcm.1109-m3401

J. Comp. Math., 30 (2012), pp. 223-248

Preview Full PDF 82 2030 Abstract

Aaron Luttman Erik Bollt & Jason Holloway

10.4208/jcm.1111-m3714

J. Comp. Math., 30 (2012), pp. 249-261

Preview Full PDF 79 1869 Abstract

Fusheng Wang & Chuanlong Wang

10.4208/jcm.1109-m3567

J. Comp. Math., 30 (2012), pp. 262-278

Preview Full PDF 77 1977 Abstract

El-Sayed M.E. Mostafa

10.4208/jcm.1109-m3364

J. Comp. Math., 30 (2012), pp. 279-297

Preview Full PDF 75 1992 Abstract

Tao Yu & Xingye Yue

10.4208/jcm.1110-m3537

J. Comp. Math., 30 (2012), pp. 298-310

Preview Full PDF 74 2010 Abstract

Renzhong Feng & Xun Zhou

10.4208/jcm.1111-m3495

J. Comp. Math., 30 (2012), pp. 311-323

Preview Full PDF 74 2066 Abstract

Mohamed Al-Lawatia

10.4208/jcm.1110-m3465

J. Comp. Math., 30 (2012), pp. 324-336

Preview Full PDF 92 2021 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard